# SDR ABXA010460

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 38,148 hours, 34,208 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THERE WAS A LOUD NOISE ON BOTH SIDES OF THE COCKPIT AND AIRFRAME VIBRATION AT AIRSPEEDS ABOVE 310 AT 10,000 TO 20,000 FOOT ALTITUDES.  INSPECTED FLAPS, GEAR WELL AREAS, FLIGHT CONTROLS.  RAN FLIGHT CONTROLS THRU.  PRESSURIZED AIRCRAFT TO 6 PSI.  INSPECTED MEC AREA AND DOOR SEAL.  INSPECTED FORWARD EQUIPMENT AREA DOOR SEAL.  NO DEFECTS FOUND.
